# SDR 2001UALA02471

- Difficulty date: December 27, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 42,822 hours, 6,793 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 287 RT, FUSELAGE SKIN CREASED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED SKIN DAMAGE AND INTERNAL BULKHEAD CHORD ANGLE.
